# SDR AALA202304149505

- Difficulty date: June 28, 2022
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A320*
- Aircraft serial: 6828
- Aircraft time: 20,131 hours, 7,721 cycles
- Engine: Iae V2533A5
- Engine time: 20,130 hours, 7,721 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 74004208
- Condition: Detached
- Location: Zone 400 - Nac/P
- Component: Thrust Reverser, Rohr
- Component part number: 7450002517
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALK AROUND FOUND #1 ENGINE INBOARD THRUST REVERSER LOWER FORWARD FAIRING ANGLE AT 6 O'CLOCK POSITION HAD DETACHED IN FLIGHT AND LODGED INTO BLOCKER DOOR ACTUATOR ROD RESULTING IN DAMAGE TO THE THRUST REVERSER. **SUPPLEMENTAL REPORT FOR AALA202206299505 AND AALA202207299505: MAINTENANCE REPLACED THRUST REVERSER FAIRING ANGLE AND REPAIRED THE THRUST REVERSER PER EA 337273** (CLOSED)
